# SDR CA050215014

- Difficulty date: February 12, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 00057H1641
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) COPILOT SIDE WINDOW CRACKED.  WINDOW REPLACED IAW AMM.
